# SDR CALA2023071002204

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N2644U
- Make and model: Boeing 777*
- Aircraft serial: 63724
- Aircraft time: 25,116 hours, 2,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Door 3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASH LT RED LT FLASHING ON THE F/A SEAT OF DR 3L. PART NIS AT TPE,NEEDS BATT PACK 1 EA,M&E:78-2525-3-0058. INOPERATIVE STICKER APPLIED,PLACED ON MEL. TOMC APPROVES DR 3L CABIN FLASHLIGHT HOLDER(S) / FLASHLIGHT(S) MISSING OR INOPERATIVE PER MEL 2564B
